Maryland Robotics Center Research Symposium University of Maryland

Location: 1101 A. James Clark Hall Agenda, Thursday, May 25, 2023

| 8:45 am - 9:00 am | Opening Remarks, Derek Paley, Director of Maryland Robotics Center. |
|--|--|
| 9:00 am - 10:00 am | Morning Keynote Talk , Pratik Chaudhari, University of Pennsylvania. <i>A Picture of the Prediction Space of Deep Networks</i> . |
| 10:00 am - 10:20 am | Morning Coffee Break. |
| 10:20 am - 11:50 am 10:20 am 10:50 am | Technical Session 1 (3 x 30 minute talks). Derek Paley, University of Maryland. <i>Hydrodynamics</i> , <i>Sensing & Control in Schooling Fish: From Biology to Efficient Multi-Vehicle Systems</i> . John Aloimonos, University of Maryland. <i>Minimal cognitive systems</i> . |
| 11:20 am | George Kontoudis, University of Maryland. Scalable Multi-Robot Active Exploration using Decentralized Gaussian Processes. |
| 11:50 am - 12:10 pm | Poster Spotlight Talks (20 x 1 minute talks). |
| 12:10 pm - 1:30 pm | Lunch & Poster Session. Lunch will be provided for people who registered by May 17. |
| 1:30 pm - 2:30 pm | Afternoon Keynote Talk , Spring Berman, Arizona State University. <i>Move, Manipulate, Multitask, Map: Model-Based Controllers for Versatile Swarms.</i> |
| 2:30 pm - 3:30 pm 2: 30 pm | Technical Session 2 (2 x 30 min talks) Jeffrey Herrmann, University of Maryland. <i>Metareasoning Engineering:</i> |
| 3:00 pm | Developing, Implementing, and Testing Metareasoning. Bassam Alrifaee, University of Delaware, & RWTH Aachen University. Multi-Agent Decision-Making for Cyber-Physical Mobility Systems. |
| 3:30 pm - 3:50 pm | Afternoon Coffee Break. |
| 3:50 pm - 4:30 pm 3:50 pm | Technical Session 3 (2 x 20 min talks). Xincheng Li, University of Maryland. <i>Geometry and Control for Human-Robot Interaction</i> . |
| 4:10 pm | John Schmidt, University of Maryland. Obstacle Avoidance on a Variable-Sweep Wing UAV. |
| 4:30 pm - 4:45 pm | Presentation of Best Poster Awards, Program Committee. |
| 4:45 pm - 5:00 pm | Closing Remarks, Michael Otte, MRC Symposium General Chair. |
| 5:00 pm - 6:00 pm | MRC Robotics and Autonomy Lab Open House. 3119 IDEA Factory. |